A model for the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

The notion of relatedness loci in the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps is introduced. They are counterparts of the disconnectedness or escape locus in the slice of quadratic polynomials. A model for these loci is presented, and a strategy of proof of the faithfulness of the model is given.
OriginalsprogEngelsk
TidsskriftComptes Rendus Mathématique
Vol/bind348
Udgave nummer23-24
Sider (fra-til)1327-1330
ISSN1631-073X
StatusUdgivet - 2010

Citer dette

@article{dfe506afdf2b40559f578c8f23ea3e5f,
title = "A model for the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps",
abstract = "The notion of relatedness loci in the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps is introduced. They are counterparts of the disconnectedness or escape locus in the slice of quadratic polynomials. A model for these loci is presented, and a strategy of proof of the faithfulness of the model is given.",
author = "Eva Uhre",
year = "2010",
language = "English",
volume = "348",
pages = "1327--1330",
journal = "Comptes Rendus Math{\'e}matique",
issn = "1631-073X",
publisher = "Pergamon Press",
number = "23-24",

}

A model for the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps. / Uhre, Eva.

I: Comptes Rendus Mathématique, Bind 348, Nr. 23-24, 2010, s. 1327-1330.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - A model for the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps

AU - Uhre, Eva

PY - 2010

Y1 - 2010

N2 - The notion of relatedness loci in the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps is introduced. They are counterparts of the disconnectedness or escape locus in the slice of quadratic polynomials. A model for these loci is presented, and a strategy of proof of the faithfulness of the model is given.

AB - The notion of relatedness loci in the parabolic slices Per1(e2πip/q) in moduli space of quadratic rational maps is introduced. They are counterparts of the disconnectedness or escape locus in the slice of quadratic polynomials. A model for these loci is presented, and a strategy of proof of the faithfulness of the model is given.

M3 - Journal article

VL - 348

SP - 1327

EP - 1330

JO - Comptes Rendus Mathématique

JF - Comptes Rendus Mathématique

SN - 1631-073X

IS - 23-24

ER -